# SDR P2EA98303

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645125
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - NR 7 SPOILER DELAMINATED, DEFECT SIZE TOTAL 325 SQUARE INCH.  REPAIRED NR 7 SPOILER PER COOPESA EO COO-3-57-711-98 DATED NOV 30, 1998.  (M)
